# SDR SIMA202301210001

- Difficulty date: January 20, 2023
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 44,044 hours, 39,164 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 3773
- Condition: Inoperative
- Location: Mlg
- Part time: 44,043 hours, 39,164 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH HAD A LANDING GEAR DISAGREE AND DECLARED AN EMERGENCY. FLT LANDED SAFELY AND WAS INSPECTED PRIOR TO TAXI TO THE HANGER. NLG LDG DN PROX SW 1 REQUIRES REPLACEMENT FOR CORROSION AND PREVIOUS PIREP OF LG/LEVER DISAGREE AND NLG UNSAFE IDICATION.-C/A-RAR NLG DOWNLOCK PROXIMITY SWITCH 1 AND HARNESS IAW AMM 32-61-02. FUNCTIONAL CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME.
